| Catalog Number |
2N8378 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that clearlink system non-dehp catheter extension set was defective which resulted in a blood leak.The defect was described as a slice.The defect was also described as a distorted lumen that was "much more flat/narrow than a typical extension set should be".It was further reported that the tubing appeared to be narrow at 2 cm around the defect.The leak was observed while the patient was connected for therapy.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The device was received contaminated with blood.Visual inspection was performed which observed a hole on the tubing.The reported condition was verified.The cause of the condition was not determined; however, the potential cause could be related to the packaging machine.Due to the nature of the returned sample, no functional testing could be performed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.